# SDR 2008UALA03472

- Difficulty date: June 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 22,523 hours, 8,804 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10L EMERGENCY LIGHT INOP.  RELAMPED SEAT 10L EMERGENCY LIGHT.  OP CHECK GOOD.
